# SDR AWXA200600170

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C07 CHECK DISCOVERED LEVEL 2 CORROSION ON LOWER SILL BRACKET FROM FORWARD PASSENGER LT DOOR.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED A NEW FITTING ON THE FORWARD LT PASSENGER DOOR IAW AIRBUS 320 SRM 51-42-11.
